Schedule

FRIDAY, MAY 1

7:30 Registration & Continental Breakfast

8:15 Welcome & Opening Remarks - Dr. R. Schindle & Dr. A. Chochinov

8:30 “The Lethal Trauma Triad”  - Dr. Brendan McCarthy

9:15 “Antimicrobial Stewardship in the ED Setting: What Should We Do?” Dr. George Zhanel

10:00 Refreshment Break

10:15 Morning Workshops (45 minutes each - choose 2):

                  “Airway Management Techniques”  (Dr. JN Armstrong)

                  “Toxic Alcohols”  (Dr. Doug Eyolfson)

                  “Top 10 Errors in Transfer of the Trauma Patient” (Dr. Lawrence Gillman)

                  “Toxicology Case Studies” (Dr. Wes Palatnick)

                  “I Can't Pee, And Other Reasons to Call A Nephrologist" (Dr. Justin Walters)

12:00 Lunch

13:00 Afternoon Skills Sessions (90 minutes - choose 1) 

                  Chest Tube Skills Lab (Dr. Doug Eyolfson)

                  Dental Blocks and Facial Anesthesia Skills Lab (Conference Faculty)

                  Suturing Workshop (Conference Faculty)

                  Transvenous Pacemaker Insertion Skills Lab (Conference Faculty)

                  Spot Diagnosis: A Virtual Tour of EM (Conference Faculty)

14:30 Refreshment Break

14:45 Keynote Address: “Appropriate Application of the Aviation-Medicine Analogy” - Dr. JN Armstrong

15:45 Afternoon Skills Sessions (90 minutes - choose 1)

                  Chest Tube Skills Lab (Dr. Doug Eyolfson)

                  Dental Blocks and Facial Anesthesia Skills Lab (Conference Faculty)

                  Suturing Workshop (Conference Faculty)

                  Transvenous Pacemaker Insertion Skills Lab (Conference Faculty)

                  Spot Diagnosis: A Virtual Tour of EM (Conference Faculty)

17:15 Adjournment of Day 1

 


SATURDAY, MAY 2

7:30 Registration & Continental Breakfast

8:10 Welcome & Opening Remarks - Dr. R. Schindle

8:15 “Tough Conversations When Things Go Wrong: Disclosure After An Adverse Event”  - Dr. Merril Pauls

9:00 “Defining Child Abuse and Our Responsibilities as Clinical Caregivers” - Dr. Scott Sawyer

9:45 Refreshment Break

10:00 Morning Workshops (45 minutes each - choose 2):

                  “Suicide: Updates in Assessment and Prevention” (Dr. James Bolton)

                  “STI Update” (Dr. John Embil)

                  “CT-Related Radiation Risks” (Dr. Lisa Moddemann)

                  “Pediatric Resuscitation Cases” (Dr. Greg Reimer)

                  “Pass the Salt: Managing Hyponatremia in the ED” (Dr. Chris Sathianathan)

11:45 Lunch

12:45 “EM Controversies and Cutting Edge” - Conference Faculty 

13:30 “Patient Safety: Making the Case for a Team Approach” - Dr. Jeff Klassen

14:15 Refreshment Break

14:30 Afternoon Skills Sessions (90 minutes - choose 1)

                  Airway Adjuncts Skills Lab (Conference Faculty)

                  Chest Tube Skills Lab (Dr. Angela Derksen)

                  Labour & Delivery Sim Lab (Conference Faculty)

                  Joint Aspiration Lab and MSK Exam Workshop (Dr. D. Hill & Dr. N. Ashmead)

                  What's In Your Head? An Approach to the CT Brain (Dr. A. Cassano-Bailey)

16:00 Conference Close

 


PRE-CONFERENCE COURSES

 

WEDNESDAY, APRIL 29th

Ultrasound-Guided Venous Access

0800-1000 or 1030-1230

$200

 

Ultrasound-Guided Nerve Blocks

1300-1700

$350

 

Procedural Sedation

0900-1200 or 1300-1600

$200

 

Emergency Procedures Skills Course

0800-1200 or 1300-1700

$350

 

THURSDAY, APRIL 30th 

 

SimSHOCK

0800-1700

$900

 

SimAIRWAY

1300-1700

$350

 

EMPAC 2105 PDF
EMPAC 2015 brochure







Log in to register online

Twitter







© copyright 2019 ManitobaCPD.com

Developer: LynxGraphics

About Us

legal

contact